Hydrodynamic-type systems describing 2-dimensional polynomially integrable geodesic flows

Gianni Manno, Maxim V. Pavlov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Starting from a homogeneous polynomial in momenta of arbitrary order we extract multi-component hydrodynamic-type systems which describe 2-dimensional geodesic flows admitting the initial polynomial as integral. All these hydrodynamic-type systems are semi-Hamiltonian, thus implying that they are integrable according to the generalized hodograph method. Moreover, they are integrable in a constructive sense as polynomial first integrals allow to construct generating equations of conservation laws. According to the multiplicity of the roots of the polynomial integral, we separate integrable particular cases.

Original languageEnglish
Pages (from-to)197-205
Number of pages9
JournalJournal of Geometry and Physics
Publication statusPublished - 1 Mar 2017


  • Integrable geodesic flows
  • Semi-Hamiltonian hydrodynamic systems

Fingerprint Dive into the research topics of 'Hydrodynamic-type systems describing 2-dimensional polynomially integrable geodesic flows'. Together they form a unique fingerprint.

Cite this